Cart (Loading....) | Create Account
Close category search window
 

Comments on "Improved bounds for linear discrete-time systems with structured perturbations"

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Eslami, M. ; Dept. of Electr. Eng. & Comput. Sci., Illinois Univ., Chicago, IL, USA

In this note we clarify a few issues that are not addressed in the above paper by X. Niu (ibid. vol.37, p.1170-3 (1992)) to expand the applications of its results.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 8 )

Date of Publication:

Aug. 1994

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.